# SDR SWIA202162652

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL600*
- Aircraft serial: 10294
- Aircraft time: 31,377 hours, 19,599 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING WHEN RETRACTING LANDING GEAR AFTER TAKEOFF. RAN QRH. GEAR INDICATED DOWN THREE GREEN AND NORMAL LANDING.    ( FLIGHT 5465 - FLIED CLOSED)   DEFERRED GEAR RETRACTION SYSTEM PER MEL 32-31-1. MX ACTION COMPLIED WITH, CAT II DOWNGRADED. PLACARD INSTALLED.
